| Model Number |
SP-5695-G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, in the knotting process, the suture automatically broke off at the position 6cm away from the end without touching the end.There was no patient injury.